Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 151, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 26, 2016, 4:56 PM CDT for 4 counties in Oklahoma. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2016, 4:56 PM CDT (21:56 UTC)
- Expired
- Apr 26, 2016, 6:00 PM CDT
- In force
- 64 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Alfalfa County, OK, Grant County, OK, Major County, OK, Woods County, OK
The radar
The Vance AFB radar (KVNX), 37 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 2:32 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 9.9 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2872 J/kg
- Mixed-layer CIN
- -157 J/kg
- Mixed-layer LCL
- 657 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 205 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.3
The text
As transmitted.
164
WUUS54 KOUN 262156
SVROUN
OKC003-053-093-151-262300-
/O.NEW.KOUN.SV.W.0151.160426T2156Z-160426T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
456 PM CDT TUE APR 26 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ALFALFA COUNTY IN NORTHWESTERN OKLAHOMA...
EASTERN WOODS COUNTY IN NORTHWESTERN OKLAHOMA...
NORTHWESTERN GRANT COUNTY IN NORTHERN OKLAHOMA...
NORTHEASTERN MAJOR COUNTY IN NORTHWESTERN OKLAHOMA...
* UNTIL 600 PM CDT
* AT 455 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES WEST OF
ALINE...MOVING NORTHEAST AT 35 MPH. OTHER SEVERE STORMS WERE LOCATED
NEAR HELENA AND WERE ALSO MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ALVA...CHEROKEE...HELENA...CARMEN...CLEO SPRINGS...JET...ALINE...
BURLINGTON...DACOMA...MANCHESTER...AMORITA...BYRON...LAMBERT...INGERSOLL...
DRIFTWOOD...GREAT SALT PLAINS LAKE...CAPRON...WALDRON AND HOPETON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3636 9833 3640 9865 3644 9872 3645 9877
3700 9868 3700 9791
TIME...MOT...LOC 2155Z 204DEG 31KT 3647 9865
HAIL...1.25IN
WIND...60MPH
$$
032 follow-up statements
941
WWUS54 KOUN 262236
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
536 PM CDT TUE APR 26 2016
OKC003-053-093-151-262300-
/O.CON.KOUN.SV.W.0151.000000T0000Z-160426T2300Z/
ALFALFA OK-WOODS OK-GRANT OK-MAJOR OK-
536 PM CDT TUE APR 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR ALFALFA...EASTERN WOODS...NORTHWESTERN GRANT AND NORTHEASTERN
MAJOR COUNTIES...
AT 535 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST OF
ALINE...MOVING NORTHEAST AT 55 MPH. ANOTHER SEVERE THUNDERSTORM WAS LOCATED
4 MILES NORTH NORTHWEST OF WAKITA MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ALVA...CHEROKEE...HELENA...CARMEN...CLEO SPRINGS...JET...ALINE...BURLINGTON...
DACOMA...MANCHESTER...AMORITA...BYRON...LAMBERT...INGERSOLL...DRIFTWOOD...
GREAT SALT PLAINS LAKE...CAPRON...WALDRON AND HOPETON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3636 9833 3640 9865 3644 9872 3645 9877
3700 9868 3700 9791
TIME...MOT...LOC 2235Z 207DEG 48KT 3654 9837
HAIL...1.25IN
WIND...60MPH
$$
03349
WWUS54 KOUN 262253
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
553 PM CDT TUE APR 26 2016
OKC093-151-262302-
/O.CAN.KOUN.SV.W.0151.000000T0000Z-160426T2300Z/
WOODS OK-MAJOR OK-
553 PM CDT TUE APR 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WOODS AND NORTHEASTERN
MAJOR COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE...THE WARNING HAS BEEN CANCELLED. HOWEVER...SMALL HAIL UP
TO THE SIZE OF NICKELS AND WIND GUSTS NEAR 50 MPH ARE STILL EXPECTED
WITH THIS AREA OF THUNDERSTORMS.
LAT...LON 3646 9827 3651 9851 3700 9822 3700 9791
TIME...MOT...LOC 2252Z 204DEG 31KT 3668 9829
$$
OKC003-053-262300-
/O.CON.KOUN.SV.W.0151.000000T0000Z-160426T2300Z/
ALFALFA OK-GRANT OK-
553 PM CDT TUE APR 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR CENTRAL ALFALFA AND NORTHWESTERN GRANT COUNTIES...
AT 552 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST OF
CHEROKEE...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CHEROKEE...HELENA...CARMEN...JET...ALINE...MANCHESTER...GREAT SALT PLAINS
LAKE AND WALDRON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3646 9827 3651 9851 3700 9822 3700 9791
TIME...MOT...LOC 2252Z 204DEG 31KT 3668 9829
HAIL...1.00IN
WIND...60MPH
$$
03What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 3:49 PM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Apr 26, 3:49 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 349 PM CDT TUE APR 26 2016 .DISCUSSION... THE PRIMARY CONCERN THROUGH THIS EVENING WILL BE SEVERE WEATHER, WHICH IS CURRENTLY ISOLATED BUT DEVELOPING ACROSS NORTHCENTRAL OKLAHOMA AS WELL AS JUST SOUTH OF THE RED RIVER IN WESTERN NORTH TEXAS. AT THE SURFACE, A SHARP DRYLINE HAS CAUGHT UP WITH A COLD FRONT NEARLY ALONG THE STATE LINES IN WESTERN OKLAHOMA AND THE TEXAS PANHANDLE. ALOFT, A LARGE SCALE TROUGH DIGGING ACROSS THE SOUTHWESTERN U.S. INTO THE SOUTHERN HIGH PLAINS, WITH THE LEFT EXIT QUADRANT OF THE 300 MB JET MAXIMA RIGHT OVER WESTERN NORTH TEXAS. AHEAD OF THIS SYSTEM, STRONG LOW LEVEL MOISTURE IS IN PLACE, WITH A VERY UNSTABLE ATMOSPHERE ALOFT. WITH CAPE VALUES IN THE 3000-4000 J/KG RANGE, THE POTENTIAL EXIST FOR SUPERCELL THUNDERSTORMS TO FIRE UP. LATEST OUN 18Z SPECIAL SOUNDING STILL SHOWED A LOW LEVEL INVERSION CAP IN PLACE ABOVE THE BOUNDARY LAYER. HOWEVER, LOW BASED FORCING ALONG THE DRYLINE/COLD FRONT ALONG WITH SOME MID LEVEL FORCING ASSOCIATED WITH THE TROUGH SHOULD BE SUFFICIENT TO BREAK THE CAP, RESULTING IN WIDESPREAD CONVECTION FOR LATE AFTERNOON INTO THE EVENING HOURS. THE STRONG CAPE VALUES COULD CERTAINLY RESULT IN LARGE HAIL UP TO BASEBALL SIZE AND/OR SEVERE WIND GUSTS UNDER THE SUPERCELL STORMS. ALTHOUGH HAIL WILL BE OUR MOST LIKELY CONCERN, SHEAR VALUES OF 45 TO 50 KTS IN THE 0-6 KM LAYER COULD CERTAINLY FAVOR A FEW TORNADOS DEVELOPING WITH THESE STORMS. ALTHOUGH MESOSCALE MODELS ARE NOT IN FULL AGREEMENT, THE HRRR SEEMS TO HAVE A BETTER HANDLE ON THE SCENARIO, WITH WIDESPREAD CONVECTION BREAKING OUT ALONG THE SURFACE BOUNDARIES IN WESTERN OKLAHOMA AND WESTERN NORTH TEXAS FROM NOW THROUGH THE EARLY EVENING HOURS, THEN CENTRAL OKLAHOMA FOR THE REMAINDER OF THE EVENING. THESE STORMS WILL BE RATHER QUICK MOVING, SO HYDROLOGY ISSUES/FLOODING CHANCES WOULD BE LOW. THE SEVERE THREAT WILL BE RAMPING DOWN TOWARD THE MIDNIGHT HOURS WITH POPS DECREASING WELL DURING THE EARLY MORNING HOURS OF WEDNESDAY AS THE COLD FRONT AND DRIER AIR PUSH THROUGH. FOR THE REMAINDER OF THE SHORT TERM, WEDNESDAY WILL BE SUNNY, WITH MORE MILDER AND SEASONABLY NORMAL TEMPERATURES ON THE BACK SIDE OF THE COLD FRONT. HOWEVER, THE COLD FRONT IS EXPECTED TO LIFT BACK NORTHWARD AS A WARM FRONT, BRINGING MOISTURE BACK INTO THE AREA. ANOTHER LARGE SCALE SYSTEM COMING FROM THE SOUTHWEST WILL AGAIN BRING POPS OF TSRA BACK INTO THE FORECAST BEGINNING LATE THURSDAY NIGHT THROUGH FRIDAY, AND POSSIBLY LINGERING AROUND INTO SATURDAY ACROSS CENTRAL OKLAHOMA. IN THE EXTENDED RANGE, BOTH GFS & ECMWF SUGGEST ANOTHER LARGE WAVE MOVING IN FROM THE WEST, REINTRODUCING LOW TSRA POPS FOR LATE SUNDAY INTO MONDAY. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 56 77 50 79 / 50 0 0 0 HOBART OK 51 77 49 79 / 30 0 0 0 WICHITA FALLS TX 55 81 53 84 / 40 0 0 10 GAGE OK 48 73 44 73 / 10 0 0 0 PONCA CITY OK 57 74 48 76 / 80 10 0 0 DURANT OK 62 82 56 84 / 80 10 0 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 11/68
Hazardous weather outlook, Apr 26, 4:26 PM CDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 426 PM CDT TUE APR 26 2016 OKZ004>048-050>052-TXZ083>090-272130- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE- ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM- WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND- POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN- COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON- CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER- WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 426 PM CDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN... CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THROUGH TONIGHT... .THUNDERSTORMS... THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS. LOCATION... THE MODERATE RISK IS EAST OF A LINE FROM CHEROKEE TO LAWTON AND WICHITA FALLS...AND WEST OF HOLDENVILLE AND DURANT. LOCATIONS WEST AND EAST OF THE MODERATE RISK ARE IN AN ENHANCED RISK. TIMING... THE MOST LIKELY TIME FOR SIGNIFICANT SEVERE STORMS WILL BE THROUGH MIDNIGHT. STORMS WILL MOVE QUICKLY TO THE NORTH AND EAST. IMPACTS... GIANT HAIL LARGER THAN BASEBALLS WILL LIKELY OCCUR WITH SOME STORMS. WIND GUSTS TO 80 MPH AND TORNADOES ARE ALSO EXPECTED. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH THIS EVENING. .DISCUSSION... NUMEROUS STRONG TO SEVERE STORMS WILL CONTINUE TO DEVELOP THROUGH THIS EVENING ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS. THE STORMS WILL LIKELY DEVELOP INTO ONE OR MORE LINES THIS EVENING. THE THREAT OF TORNADOES WILL INCREASE THROUGH EARLY THIS EVENING AS LOW LEVEL SHEAR INCREASES. OTHERWISE... GIANT HAIL WILL BE LIKELY WITH THE SEVERE STORMS. DAMAGING WINDS WILL BECOME MORE OF A CONCERN IF AND/OR WHEN THE STORMS BECOME ONE OR MORE LINES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... .THUNDERSTORMS... SEVERE THUNDERSTORMS MAY OCCUR FRIDAY ALONG WITH VERY HEAVY RAINFALL WHICH COULD PRODUCE FLOODING. THE GREATEST RISK OF SEVERE STORMS WILL BE OVER WESTERN NORTH TEXAS AND SOUTHWEST OKLAHOMA. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Local storm report, Apr 26, 4:29 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
429 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM HAIL 14 N VERNON 34.35N 99.29W
04/26/2016 E1.75 INCH WILBARGER TX EMERGENCY MNGR
&&
MDAYSpecial weather statement, Apr 26, 4:37 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
437 PM CDT TUE APR 26 2016
OKZ004-009-010-014-021-033-262230-
HARMON OK-ROGER MILLS OK-HARPER OK-BECKHAM OK-ELLIS OK-WOODWARD OK-
437 PM CDT TUE APR 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HARMON...ROGER MILLS...
SOUTHEASTERN HARPER...BECKHAM...ELLIS AND SOUTHWESTERN WOODWARD
COUNTIES UNTIL 530 PM CDT...
AT 434 PM CDT...STRONG THUNDERSTORMS MOVING ACROSS THE EASTERN TEXAS
PANHANDLE WILL MOVE INTO FAR WESTERN PORTIONS OF OKLAHOMA OVER THE
NEXT HOUR. THE STORMS WILL MOVE TOWARD THE NORTHEAST AT 55 MPH. SOME
OF THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 50 TO 55
MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3643 9998 3676 9939 3515 9938 3511 9944
3512 9944 3512 9978 3503 9979 3503 9989
3494 9989 3494 9973 3477 10000
TIME...MOT...LOC 2134Z 209DEG 49KT 3604 10003 3461 10025
30Special weather statement, Apr 26, 4:42 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
442 PM CDT TUE APR 26 2016
OKZ006-007-011-012-262230-
GRANT OK-ALFALFA OK-MAJOR OK-GARFIELD OK-
442 PM CDT TUE APR 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GRANT...SOUTHEASTERN
ALFALFA...EASTERN MAJOR AND NORTHWESTERN GARFIELD COUNTIES UNTIL 530
PM CDT...
AT 440 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF JET...MOVING NORTHEAST AT 50 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
FAIRVIEW...CHEROKEE...HELENA...RINGWOOD...CARMEN...CLEO SPRINGS...GOLTRY...
MENO...JET...ALINE...NASH...HILLSDALE...ORIENTA AND GREAT SALT PLAINS
LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3670 9782 3619 9840 3630 9863 3640 9857
3640 9853 3645 9853 3693 9824
TIME...MOT...LOC 2140Z 209DEG 42KT 3663 9824Local storm report, Apr 26, 4:44 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
444 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM HAIL OLUSTEE 34.55N 99.42W
04/26/2016 E1.50 INCH JACKSON OK EMERGENCY MNGR
&&
MDAYLocal storm report, Apr 26, 4:45 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
445 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM HAIL 4 W TIPTON 34.50N 99.21W
04/26/2016 E1.00 INCH TILLMAN OK EMERGENCY MNGR
&&
MDAYLocal storm report, Apr 26, 4:48 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
448 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM HAIL MARTHA 34.73N 99.39W
04/26/2016 E1.00 INCH JACKSON OK PUBLIC
&&
MDAYThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 9:30 AM CDT | Special Weather Statement | OUN | Lincoln, Oklahoma | 45 min |
| Apr 26, 9:36 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma | 39 min |
| Apr 26, 9:58 AM CDT | Special Weather Statement | OUN | Payne | 17 min |
| Apr 26, 10:06 AM CDT | Special Weather Statement | OUN | Oklahoma | 24 min |
| Apr 26, 10:16 AM CDT | Special Weather Statement | OUN | Lincoln | 44 min |
| Apr 26, 10:21 AM CDT | Special Weather Statement | OUN | Lincoln | 39 min |
| Apr 26, 10:24 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 51 min |
| Apr 26, 10:44 AM CDT | Special Weather Statement | OUN | Lincoln | 31 min |
| Apr 26, 10:55 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie | 50 min |
| Apr 26, 10:59 AM CDT | Special Weather Statement | OUN | Cleveland | 31 min |
| Apr 26, 11:13 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 16 min |
| Apr 26, 11:16 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland | 44 min |
| Apr 26, 11:34 AM CDT | Special Weather Statement | OUN | Pottawatomie | 26 min |
| Apr 26, 11:35 AM CDT | Special Weather Statement | OUN | Seminole | 25 min |
| Apr 26, 11:38 AM CDT | Special Weather Statement | OUN | Lincoln | 37 min |
| Apr 26, 11:43 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 32 min |
| Apr 26, 11:47 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Pottawatomie | 25 min |
| Apr 26, 12:04 PM CDT | Special Weather Statement | OUN | Lincoln | 26 min |
| Apr 26, 12:10 PM CDT | Special Weather Statement | OUN | Seminole | 35 min |
| Apr 26, 12:17 PM CDT | Special Weather Statement | OUN | Lincoln | 28 min |
| Apr 26, 2:01 PM CDT | Special Weather Statement | OUN | Grant | 29 min |
| Apr 26, 2:18 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 42 min |
| Apr 26, 2:40 PM CDT | Special Weather Statement | OUN | Major | 50 min |
| Apr 26, 2:48 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Major | 42 min |
| Apr 26, 3:21 PM CDT | Special Weather Statement | OUN | Grant | 39 min |
| Apr 26, 3:27 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 48 min |
| Apr 26, 4:03 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey, Major | 57 min |
| Apr 26, 4:05 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 40 min |
| Apr 26, 4:13 PM CDT | Special Weather Statement | OUN | Grant | 62 min |
| Apr 26, 4:20 PM CDT | Special Weather Statement | OUN | Tillman | 25 min |
| Apr 26, 4:25 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 50 min |
| Apr 26, 4:30 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 45 min |
| Apr 26, 4:37 PM CDT | Special Weather Statement | OUN | Beckham, Ellis, Roger Mills | 53 min |
| Apr 26, 4:42 PM CDT | Special Weather Statement | OUN | Alfalfa, Major | 48 min |
| Apr 26, 4:43 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 47 min |
| Apr 26, 4:47 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 43 min |
| Apr 26, 4:58 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major, Woods | 36 min |
| Apr 26, 4:59 PM CDT | Tornado Warning | OUN | Tillman | 15 min |
| Apr 26, 5:12 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 48 min |
| Apr 26, 5:13 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 47 min |
| Apr 26, 5:19 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 41 min |
| Apr 26, 5:27 PM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Jackson, Kiowa, Tillman | 4 hr |
| Apr 26, 5:40 PM CDT | Special Weather Statement | OUN | Dewey | 50 min |
| Apr 26, 5:43 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Woodward | 47 min |
| Apr 26, 5:46 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Washita | 44 min |
| Apr 26, 5:56 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Jackson, Kiowa, Tillman | 49 min |
| Apr 26, 6:03 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 42 min |
| Apr 26, 6:08 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 52 min |
| Apr 26, 6:09 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major, Woods, Woodward | 51 min |
| Apr 26, 6:19 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods, Woodward | 41 min |
| Apr 26, 6:24 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Washita | 66 min |
| Apr 26, 6:26 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 49 min |
| Apr 26, 6:28 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 15 min |
| Apr 26, 6:41 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Jackson, Kiowa, Tillman | 49 min |
| Apr 26, 6:49 PM CDT | Special Weather Statement | OUN | Cleveland, Grady, McClain | 26 min |
| Apr 26, 6:50 PM CDT | Special Weather Statement | OUN | Tillman | 25 min |
| Apr 26, 6:54 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major, Woods | 51 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.